# SDR VNAA202302100003

- Difficulty date: February 10, 2023
- Submitted: February 10, 2023
- Operation: Air carrier
- Aircraft: N537EA
- Make and model: Cndair CL2151A10
- Aircraft serial: 10316
- Aircraft time: 27,109 hours, 21,236 cycles
- System (JASC): 5200 · Doors
- Part: None
- Part number: 601R3177457
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR AT ZONE 3 - AFT SIDE OF PAX DOOR PULLY STFFENER LOWER SECTION HAS CRACK AND REQUIRES REPAIR.
CORRECTIVE ACTION: COMPLIED WITH CRJ700 SRM 52-11-04-201-009-A01
